MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 9-PDA2-06-04
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2020, an amplatzer duct occluder ii was selected for implant.On (b)(6) 2020, the device embolized into the left pulmonary artery.The device was retrieved and the patient was reported to be stable.
 
Additional Manufacturer Narrative
Additional information: b5, d10, h3, h6, h10.An event of device embolization was reported.The results of this investigation confirmed the device met functional and dimensional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.
 
Event or Problem Description
On (b)(6) 2020, an amplatzer duct occluder ii was selected for implant.On (b)(6) 2020, the device embolized into the left pulmonary artery.The device was retrieved, and the patient underwent surgery to correct the issue.The patient was reported to be stable.
 
Additional Manufacturer Narrative
Correction information for d2 additional information for g4, g7, h2, h10.

Brand Name
AMPLATZER DUCT OCCLUDER II
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key9823330
Report Number2135147-2020-00084
Device Sequence Number1047404
Product Code MAE
UDI-Device Identifier00811806011257
UDI-Public00811806011257
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number9-PDA2-06-04
Device Catalogue Number9-PDA2-06-04
Device Lot Number7126006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer04/10/2020
11/10/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/16/2020
12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR
Patient Weight11